# SDR UALA2013061704197

- Difficulty date: June 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,554 hours, 16,955 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UTILITY BUSS SWITCH FAILED TO TURN OFF UTILITY BUSS,  UTIL BUSS OFF DID NOT DISPLAY OR OFF LIGHT ILLUMINATE.   FOUND WIRES ON CIRCUIT BREAKER C9042 GOING TO GALLEY G2B RED AND BLUE IN WRONG POSITION AND WIRES ON TERMINAL BLOCK TB5031 TO CIRCUIT BREAKER C9041 RED AND BLUE IN WRONG POSITION, CORRECTED WIRING IAW WDM 24-21-14 AND DWG NR B11630 1-001, UTLITY BUSS AND LT BUSS, OPS CHECKED GOOD.
